# SDR ASAA2023101845725

- Difficulty date: October 18, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 56,072 hours, 16,751 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 38880585
- Part serial: J20190004
- Condition: Faulty
- Location: Apu
- Part time: 2,712 hours, 3,901 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU WOULD NOT START AND FAULT LT ILLUMINATED. GROUNDED - YES. (RESOLVED ON W/O: 1974128 TASKCARD: N/R-00001 ) VERIFIED FAULT CODE 49-41011 IS IN HISTORY AS LAST LEG. C/W FIM TASK 49-40 TASK 802, NOTED POSITIVE FUEL FLOW ON TROUBLESHOOTING REPLACED IGNITER PLUG AND IGNITER LEAD REF AMM 49-41-51, 49-41-52 NO HELP REMOVED AND REPLACED IGNITION UNIT REF AMM 49-41-31 OPS CHECK GOOD. SUCCESFULL APU START ACCOMPLISHED. VERIFIED NO PRESENT FAULTS NOTED. THIS CLEARS MEL 49-1B SEAMC DARWIN NOTIFIED DEFERRAL PLACARDS REMOVED.
